- -

Smoothness in some Banach Spaces of Operators and Vector Valued Functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Smoothness in some Banach Spaces of Operators and Vector Valued Functions

Show full item record

Jorda Mora, E.; Zarco, AM. (2019). Smoothness in some Banach Spaces of Operators and Vector Valued Functions. Journal of Convex Analysis. 26(2):515-526. http://hdl.handle.net/10251/158516

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/158516

Files in this item

Item Metadata

Title: Smoothness in some Banach Spaces of Operators and Vector Valued Functions
Author: Jorda Mora, Enrique Zarco, Ana María
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] A well known criterion of Smulyan states that the norm parallel to.parallel to of a real Banach space X is Gateaux differentiable at x is an element of X if and only if there is x* is an element of S-X* which is ...[+]
Subjects: Banach spaces , Frechet and Gateaux differentiability , Epsilon products
Copyrigths: Cerrado
Source:
Journal of Convex Analysis. (issn: 0944-6532 )
Publisher:
HELDERMANN VERLAG, LANGER GRABEN 17, LEMGO, GERMANY, 32657
Publisher version: https://www.heldermann.de/JCA/jcacover.htm
Project ID:
info:eu-repo/grantAgreement/MINECO//MTM2016-76647-P/ES/ANALISIS FUNCIONAL, TEORIA DE OPERADORES Y ANALISIS TIEMPO-FRECUENCIA/
Thanks:
The research of the first author was partially supported by the project MTM2016-76647-P.
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record